# SDR SWIA200515265

- Difficulty date: July 5, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 5,652 hours, 4,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1249
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS SELECTED 30 DEGREES, OVERSPEED FLAP CLACKER SOUNDED.  REPLACED FECU.  OPERATIONAL CHECK GOOD IAW 27-50-00.
